I suffer from depression, anxiety, and mild under lying panic attacks. Im not sure which is the worst - they all affect me greatly! My doctor has just increased my dose of Sertaline from 50mg to 100mg. Since I am not as tearful but am so anxious and angry all the time - any one had anything similar - i am trying to work out if i need my medication changed.
Posts You May Be Interested In
I have had Ttp twice this year I'm 48 my doc said the next time Ttp happens they will take my immune system. Has anyone had this done? Does it work ? What other problems do u get?
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...